# SDR AALA20101007AUS01

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 65,884 hours, 34,744 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: FDK5918501
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AUS - CREW REPORTED ABOUT 4 MINUTES AFTER TAKEOFF THE FIRE DETECTOR LOOP AND THE B-LOOP LIGHT ON THE LEFT ENGINE ILLUMINATED.  EMERGENCY DECLARED RETURNED AUS LANDED WITHOUT INCIDENT.  DURING APPROACH BACK TO THE AIRPORT THE LIGHT ON THE FIRE HANDLE EXTINGUISHED AND THE LOOP LIGHTS ALSO WENT OUT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ANTI-ICE TUBE ON LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
